# SDR SWAA2025120333187

- Difficulty date: November 9, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR SURROUND STRUCTURE HAS CORROSION ON AFT FLOOR TO SIDEWALL SUPPORT AROUND FASTENER HOLES, BS 492 - 500A, RBL 24.   REMOVED & REPLACED SIDWALL SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 143A0080 REV-.
